The side effect of anger is loss of direction as to what is right and wrong.
by hawaiiangirl5 years ago
If you took a medication that had a side effect, would you continue to take it after the first day?
by lisatin6 years ago
My breasts are very sore, could this be a side effect of not smoking
by mjhmorris7 years ago
I always was a slender person and exercise and never used junk foods. I an in my seventies and have a Heart problem now that they can't explain why. I have a weak Heart. So I take a lot of medicine now and...
by jimedwards6 years ago
What are the side effect of chemotherapy on mesothelioma patient?
by pankaj84936 years ago
i want to know that is my gf pregnant or it is a side effect of i-pill ?me and gf had an unprotected sex before one week she took an i-pill after 2 hours but now after one week she got an stomach pain and aslo an...
by m.l.prajapati518 years ago
i am a mental pesent but all medicine creat side effect like seeing grains in eyes what will be...when side effect ceme i am becom med to releas this side effect i am went to sleep& consentreting my mind to any...
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.